# SDR HEEA076914

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,018 hours
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: MS24509A10
- Condition: Broken
- Location: Electrical Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN INTERNALLY. REPLACED WITH SERVICEABLE SWITCH.
